# SDR CA071114009

- Difficulty date: September 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 16,540 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 998100287
- Condition: Cracked
- Location: Mlg Torque Link
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW CONDUCTED A CROSSWIND LANDING, SHUTDOWN, AND PASSENGERS DEPLANED ON REMOTE RAMP LOCATION. UPON TAXIING TO THE TERMINAL FOR THE NEXT FLIGHT, CREW NOTICED THE AIRCRAFT FELT DIFFERENT. MAINTENANCE WAS CALLED, AND A VISUAL INSPECTION FOUND THAT THE LT MLG TRUNNION BOSS ASSY HAD BROKEN AWAY. FURTHER INVESTIGATION REVEALED THE RT MLG WAS CRACKED IN THE SAME AREA. A HARD-LANDING INSPECTION WAS COMPLETED IAW CARS 625 APP G, AND  AMM 5-50-00 AS A PRECAUTIONARY MEASURE. MAIN LANDING GEAR ASSEMBLIES WERE REPLACED, SERVICED, AND GEAR SWINGS CONDUCTED IAW AMM. (TC NR 20071114009)
